Sure monochromatic subset sums

Noga Alon, P. Erdős

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)269-272
Number of pages4
JournalActa Arithmetica
Volume74
Issue number3
Publication statusPublished - 1996

Fingerprint

Subset Sum

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Sure monochromatic subset sums. / Alon, Noga; Erdős, P.

In: Acta Arithmetica, Vol. 74, No. 3, 1996, p. 269-272.

Research output: Contribution to journalArticle

Alon, N & Erdős, P 1996, 'Sure monochromatic subset sums', Acta Arithmetica, vol. 74, no. 3, pp. 269-272.
Alon, Noga ; Erdős, P. / Sure monochromatic subset sums. In: Acta Arithmetica. 1996 ; Vol. 74, No. 3. pp. 269-272.
@article{30e61afc96214510a2eb6d8882d67838,
title = "Sure monochromatic subset sums",
author = "Noga Alon and P. Erdős",
year = "1996",
language = "English",
volume = "74",
pages = "269--272",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",
number = "3",

}

TY - JOUR

T1 - Sure monochromatic subset sums

AU - Alon, Noga

AU - Erdős, P.

PY - 1996

Y1 - 1996

UR - http://www.scopus.com/inward/record.url?scp=0030464471&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030464471&partnerID=8YFLogxK

M3 - Article

VL - 74

SP - 269

EP - 272

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

IS - 3

ER -